I've been having abdominal pain for a bit over two months. Last week I was diagnosed with a duodenal ulcer and am taking Amoxicillin, Biaxin and Prevacid. I am one week into treatment and feel only marginally better.
My question is about stomach tenderness. Is a tender stomach normal with a peptic ulcer? My entire stomach area, from just below my breasts, down to my navel, is very tender to the touch. When touched it produces like a burning/stinging/bruised feeling. Depending on the day, or time of the day, the pain is greater or less. It's not any worse than it has been for the past month or so, but it is worrying me. Is this normal with a duodenal ulcer?
Amoxicillin, Biaxin & Prevacid are often taken together to eradicate Helicobacter Pylori, a bacterial infection that can lead to stomach and duodenal ulcers. A tender stomach is very common with peptic ulcer, either duodenal or gastric.
Thanks a lot, Doctor. The tenderness has been much better for the past four days or so, so that is encouraging. I've been on Prevacid for 11 days, but I'm still getting hunger pangs every two hours or so after eating. When can I expect these to start to diminish?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.